ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Jyoti Prakash, Shweta Manan, Virender Singh

Email(s): jpsmaths67@gmail.com

DOI: Not Available

Address: Jyoti Prakash*, Shweta Manan, Virender Singh
Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla-171005, India
*Corresponding Author

Published In:   Volume - 4,      Issue - 1,     Year - 2014


ABSTRACT:
The present paper mathematically establishes that ‘the principle of the exchange of stabilities’ for triply diffusive convection in porous medium (Darcy model) is valid in the regime (R_1 s)/(2?t_1?^2 p^4 )+(R_2 s)/(2?t_2?^2 p^4)=1, where R_1 and R_2 are the Rayleigh numbers for the two concentration components, t_1 and t_2 are the Lewis numbers for the two concentration components and s is the thermal Prandtl number. It is further proved that the above result is uniformly valid for any combination of rigid and free boundaries.


Cite this article:
Jyoti Prakash, Shweta Manan, Virender Singh. On the Characterization of Nonoscillatory Motions in Triply Diffusiveconvection in Porous Medium. Int. J. Tech. 4(1): Jan.-June. 2014; Page 168-170


Recomonded Articles:

Author(s): Jyoti Prakash, Virender Singh, Shweta Manan

DOI: 10.5958/2231-3915.2016.00018.3         Access: Open Access Read More

Author(s): Jyoti Prakash, Pankaj Kumar, Shweta Manan

DOI: 10.5958/2231-3915.2016.00015.8         Access: Open Access Read More

Author(s): Anil Kumar Sharma, Minaksh

DOI: 10.5958/2231-3915.2016.00021.3         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Virender Singh

DOI: 10.5958/2231-3915.2016.00019.5         Access: Open Access Read More

Author(s): Ajaib S. Banyal, Kamal Singh

DOI: 10.5958/2231-3915.2016.00041.9         Access: Open Access Read More

Author(s): Rita Choudhury, Saswati Purkayastha

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Sanjay Kumar Gupta, Renu Bala, Kanu Vaid

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash*, Virender Singh, Shweta Manan, Vinod Kumar**

DOI:         Access: Open Access Read More

Author(s): Joginder Singh Dhiman, Nivedita Sharma

DOI:         Access: Open Access Read More

Author(s): Veena Sharma, Radhe Shyam, Sudrshna Sharma, Abhishek Sharma

DOI:         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags